Séminaire de Probabilités XLIV

  • Catherine Donati-Martin
  • Antoine Lejay
  • Alain Rouault

Part of the Lecture Notes in Mathematics book series (LNM, volume 2046)

Also part of the Séminaire de Probabilités book sub series (SEMPROBAB, volume 2046)

Table of contents

  1. Front Matter
    Pages i-viii
  2. Peggy Cénac, Brigitte Chauvin, Frédéric Paccaut, Nicolas Pouyanne
    Pages 1-39
  3. Aleksandar Mijatović, Nika Novak, Mikhail Urusov
    Pages 41-59
  4. Andreas Basse-O’Connor, Svend-Erik Graversen, Jan Pedersen
    Pages 61-74
  5. Markus Mocha, Nicholas Westray
    Pages 105-139
  6. Renaud Marty, Knut Sølna
    Pages 247-269
  7. Antoine-Marie Bogso, Christophe Profeta, Bernard Roynette
    Pages 279-280
  8. Antoine-Marie Bogso, Christophe Profeta, Bernard Roynette
    Pages 281-315
  9. Antoine-Marie Bogso, Christophe Profeta, Bernard Roynette
    Pages 317-374
  10. Simon C. Harris, Matthew I. Roberts
    Pages 375-399
  11. Jean-Christophe Mourrat
    Pages 401-407
  12. Bernard Bercu, Jean-François Bony, Vincent Bruneau
    Pages 409-428

About this book

Introduction

As usual, some of the contributions to this 44th Séminaire de Probabilités were presented during the Journées de Probabilités held in Dijon in June 2010. The remainder were spontaneous submissions or were solicited by the editors. The traditional and historical themes of the Séminaire are covered, such as stochastic calculus, local times and excursions, and martingales. Some subjects already touched on in the previous volumes are still here: free probability, rough paths, limit theorems for general processes (here fractional Brownian motion and polymers), and large deviations.
Lastly, this volume explores new topics, including variable length Markov chains and peacocks. We hope that the whole volume is a good sample of the main streams of current research on probability and stochastic processes, in particular those active in France.

Keywords

60-XX, 60JXX, 60J60, 60J10, 60J65, 60J55, 46L54 asymptotic results on stochastic processes free probability stochastic processes variable length Markov chain

Editors and affiliations

  • Catherine Donati-Martin
    • 1
  • Antoine Lejay
    • 2
  • Alain Rouault
    • 3
  1. 1., Laboratoire de MathématiquesUniversité de Versailles-St-QuentinVersaillesFrance
  2. 2.IECN, Campus scientifique, BP 239Nancy-Université, INRIAVandoeuvre-lès-NancyFrance
  3. 3.Laboratoire de MathématiquesUniversité de Versailles-St-QuentinVersaillesFrance

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-642-27461-9
  • Copyright Information Springer-Verlag Berlin Heidelberg 2012
  • Publisher Name Springer, Berlin, Heidelberg
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-642-27460-2
  • Online ISBN 978-3-642-27461-9
  • Series Print ISSN 0075-8434
  • Series Online ISSN 1617-9692
  • About this book